# SDR IPXA2015032087223

- Difficulty date: March 2, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 15,531 hours, 10,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275449207
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN RT UNDER FLOOR, CROSSBEAM TO SEAT TRACK ANGLE CRACKED AT FR 79- Y 1580.  ACCOMPLISHED EO A300-56920-A.
